# SDR 2008UALA02879

- Difficulty date: May 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY MISSING (M1209) FOR RT FWD WING EXIT DOOR (VERTICALLY MOUNTED).  SUSPECT BATTERY PACK IMPROPERLY INSTALLED.  REPLACED BATTERY PACK PER MM 33-51-07.  OPS CHECKS GOOD.  AC OK FOR SERVICE.
